Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 75, NWS Lincoln, IL

June 18, 2009Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2009, 5:20 AM CDT for Clark County, Crawford County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 5:20 AM CDT (10:20 UTC)
Expired
Jun 18, 2009, 6:00 AM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:12 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 181020
SVRILX
ILC023-033-181100-
/O.NEW.KILX.SV.W.0075.090618T1020Z-090618T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
520 AM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 600 AM CDT.

* AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  NORTHWEST OF ANNAPOLIS...OR ABOUT 12 MILES NORTHWEST OF ROBINSON...
  AND WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNAPOLIS...
  EATON...
  WEST UNION...
  HUTSONVILLE...
  PALESTINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3897 8754 3908 8796 3928 8795 3922 8758
      3921 8758 3915 8766 3912 8766 3906 8758
      3900 8758 3898 8754
TIME...MOT...LOC 1020Z 287DEG 18KT 3916 8785

$$

AUTEN
1 follow-up statement
000 
WWUS53 KILX 181055
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
555 AM CDT THU JUN 18 2009

ILC023-033-181106-
/O.EXP.KILX.SV.W.0075.000000T0000Z-090618T1100Z/
CRAWFORD IL-CLARK IL-
555 AM CDT THU JUN 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK AND NORTHERN
CRAWFORD COUNTIES EXPIRES AT 600 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3897 8754 3908 8796 3928 8795 3922 8758
      3921 8758 3915 8766 3912 8766 3906 8758
      3900 8758 3898 8754
TIME...MOT...LOC 1056Z 287DEG 18KT 3911 8763

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:29 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 18, 3:29 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT THU JUN 18 2009

.DISCUSSION...
ISSUED 330 AM CDT THU JUN 18 2009

FORECAST CONCERN IS RISK OF SEVERE THUNDERSTORMS TODAY WITH MCS AND
FRIDAY WITH COLD FRONT. SPC UPGRADED TO MODERATE RISK FROM I-74
NORTH TODAY AND SLIGHT RISK SOUTH WHILE ALL OF CENTRAL/SE IL IN
MODERATE RISK FRIDAY. 00Z SHORT RANGE MODELS STILL NOT HANDLING
MESOSCALE FEATURE/MCS ACTIVITY WITH CONVECTION LIKE WITH MCS OVER
EASTERN IOWA AND NW IL. 00Z ECMWF MODEL SEEMS TO CAPTURE THIS MCS
THE BEST AND USED THIS MODEL THROUGH EARLY NEXT WEEK AND THIS
MODEL HAD A BETTER TRACK RECORD PAST SEVERAL DAYS...THOUGH NOT
PERFECT.

RADAR MOSAIC SHOWS MCS OVER EASTERN HALF OF IA INTO NW IL AS FAR
SE AS THE IL RIVER AND MOVING ESE. THIS FUELED BY 35 TO 45 KT SW
LOW LEVEL JET AND UNSTABLE AIR MASS MOVING NE FROM MO. A FEW
STRONG TO SEVERE THUNDERSTORMS OVER SE IA. VERY ISOLATED SHOWERS
AND THUNDERSTORMS SE OF THE IL RIVER. 08Z/3 AM SURFACE MAP SHOWS
1006 MB LOW PRESSURE OVER EASTERN LAKE ERIE WITH ITS FRONTAL
BOUNDARY EXTENDING THROUGH SOUTHERN OH/IN/IL AND THEN OVER NE MO
AND SOUTHERN NEBRASKA TO 1003 MB LOW PRESSURE IN SW NEBRASKA. A
SMALL MCS/CLUSTER OF THUNDERSTORMS WAS NORTH OF WARM FRONT OVER
NORTHERN NEBRASKA AND SOUTHCENTRAL SD. DEWPOINTS RANGE FROM THE
LOWER 670S FROM PONTIAC AND DANVILLE NE TO NEAR 70F FROM GALESBURG
TO LINCOLN TO LAWRENCEVILLE SW. ALOFT A 593 DM 500 MB SUBTROPICAL
HIGH WAS OVER LA AND RIDGING INTO MO WHILE 571 DM 500 MB LOW WAS
OVER THE SE ONTARIO PENISULA AND STRONG UPPER LEVEL TROF WAS OVER
THE ROCKIES.

SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

THINK MCS WILL MOVE ESE ACROSS CENTRAL/NORTHERN IL THIS MORNING
WITH CATAGORICAL POPS FROM PEORIA NORTH WHERE HEAVY RAINS AND
A FEW STRONG TO SEVERE STORMS POSSIBLE WITH HAIL AND GUSTY WINDS
AND FREQUENT LIGHTNING. POPS TAPER OFF TO 30% FROM JACKSONVILLE TO
ROBINSON SOUTH THIS MORNING. MCS SHOULD DIMINISH DURING MIDDAY
WITH SOME SUNSHINE APPEARING AND WARMING TEMPS UP INTO THE UPPER
80S AND LOWER 90S WITH WARMEST READINGS SW WHERE AFTERNOON HEAT
INDICES AROUND 100F. THIS COMBINED WITH SULTRY DEWPOINTS IN THE
LOWER 70S WILL GENERATE A VERY UNSTABLE AIR MASS BY AFTERNOON WITH
CAPES OF 4000 J/KG OR HIGHER AND LIFTED INDICES OF MINUS 6 TO 9C.
THUNDERSTORMS WILL LIKLEY DEVELOP NE AREAS THIS AFTERNOON AS WARM
FRONT LIFTS NE INTO NE IL WHILE JUST SLIGHT CHANCE SW WHERE CAP
INCREASING WITH STRONG UPPER LEVEL RIDGE BUILDING INTO SOUTHERN
IL.

CONVECTION CHANCES SHOULD DIMINISH DURING THE EVENING WITH BEST
CHANCES SHIFTING NORTH OF CENTRAL IL WITH FRONTAL BOUNDARY. HAVE
GOOD CHANCE OF CONVECTION NORTH OF PEORIA TONIGHT CLOSER TO
FRONTAL BOUNDARY AND WHERE MORE MCS ACTIVITY POSSIBLE BUT FURTHER
NORTH THAN THIS MORNINGS MCS.

MODELS NOW TRENDING A BIT SLOWER WITH COLD FRONT MOVING SE INTO
CENTRAL IL FRI AFTERNOON/EVENING. VERY UNSTABLE AIR MASS AGAIN
WITH CAPES AGAIN ABOVE 4000 J/KG AND LIFTED INDICES OF MINUS 6 TO
10C. SPC HAS MODERATE RISK OF SEVERE STORMS OVER CENTRAL/SE IL
FROM MID AFTERNOON TO MID EVENING FRI FOR MAINLY DAMAGING WIND
GUSTS BUT ALSO HAIL AND ISOLATED TORNADOES POSSIBLE. COULD BE A
SIGNIFICANT SEVERE WX EVENT FOR CENTRAL IL. HIGHS IN THE UPPER 80S
AND LOWER 90S AGAIN FRI WITH LAWRENCEVILLE AT 95F WHERE AFTERNOON
HEAT INDICES PEAK FROM 100 TO 104F.

CONVECTION CHANCES SHOULD DIMINISH FROM NW TO SE AFTER MIDNIGHT
FRI NIGHT AS COLD FRONT MOVES INTO THE OHIO VALLEY BY DAWN SAT AS
LOW PRESSURE DEEPENS INTO THE EASTERN GREAT LAKES SAT MORNING.
LINGERED JUST A SLIGHT CHANCE OF CONVECTION SAT OVER EASTERN IL
THOUGH BEST CHANCES WILL BE EAST OF IL.

LONG TERM...SUNDAY THROUGH WEDNESDAY.

UPPER LEVEL RIDGE BUILDS BACK INTO IL ON SUNDAY/FATHERS DAY AND
00Z ECMWF MODELS KEEPS CENTRAL/SE IL DRY SUNDAY AND MON. THOUGH
00Z GFS HAS SOME QPF SUNDAY OVER CENTRAL IL WITH A SHORT WAVE
RIDGING OVER TOP OF UPPER LEVEL RIDGE. FOLLOWED ECMWF MODEL WHICH
KEEPS QPF NORTH OF CENTRAL IL SUNDAY. STILL FAIRLY WARM THIS WEEKEND
WITH HIGHS IN MID TO UPPER 80S.

HUETTL

&&

.AVIATION...
ISSUED 1203 AM CDT THU JUN 18 2009

LOW LEVEL JET BEGINNING TO CRANK UP OVER MISSOURI AND SOUTHERN
IOWA AS EVIDENCED BY LATHROP MISSOURI PROFILER. CONVECTION HAS
BECOME WIDELY SCATTERED OVER EASTERN IOWA AND WEST CENTRAL
ILLINOIS NEAR THE NOSE OF THE JET. ALTHOUGH SOME CONVECTION WILL
BE POSSIBLE OVER THE NEXT FEW HOURS...THE BEST CHANCES APPEAR TO
BE TOWARD SUNRISE AS MCS CONGEALING OVER WESTERN IOWA APPROACHES.
MCS SHOULD BRING A GOOD CHANCE OF TS TO TAF SITES DURING THE
MORNING. THE QUESTION IS HOW LONG CONVECTION WILL LINGER. 00Z NAM
SUGGESTS THAT PRECIP WILL BE RETROGRADE BACK TO THE WEST IN WEAK
MID-LEVEL FLOW. THIS SEEMS UNLIKELY AND WILL END PRECIP FROM WEST
TO EAST DURING THE DAY. MCS WILL LIKELY BE ELEVATED AND WILL NOT
FOCUS ON WIND SHIFT WITH PASSAGE. WINDS SHOULD BE MOSTLY FROM THE
SOUTHWEST.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 3:17 PM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT WED JUN 17 2009

ILZ036-040-041-047>052-061-181200-
CASS-CHRISTIAN-FULTON-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
SHELBY-
317 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE
AREA...AND MOVE INTO CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREAT.

FOR INTERESTS ALONG THE ILLINOIS RIVER...RIVER LEVELS ARE
FORECAST TO REMAIN ABOVE FLOOD STAGE FROM HAVANA DOWNSTREAM INTO
NEXT WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORM COMPLEXES ARE EXPECTED TO MOVE THROUGH THE
AREA THURSDAY AND THURSDAY NIGHT. IN ADDITION...A COLD FRONT WILL
MOVE DOWN THROUGH THE AREA ON FRIDAY...BRINGING MORE THUNDERSTORMS
TO CENTRAL ILLINOIS. DURING THIS PERIOD...THERE IS A SLIGHT RISK
THAT ANY OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL BEING THE PRIMARY RISKS AT THIS TIME.

HEAT INDEX VALUES WILL REACH THE MID 90S IN MANY AREAS THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT.

ILZ027>031-037-038-042-043-181200-
DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
317 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE
AREA AND MOVE INTO CENTRAL ILLINOIS AFTER MIDNIGHT. AT THIS
TIME...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORM COMPLEXES ARE EXPECTED TO MOVE THROUGH THE
AREA THURSDAY AND THURSDAY NIGHT. IN ADDITION...A COLD FRONT WILL
MOVE DOWN THROUGH THE AREA ON FRIDAY...BRINGING MORE THUNDERSTORMS
TO CENTRAL ILLINOIS. DURING THIS PERIOD...THERE IS A SLIGHT RISK
THAT ANY OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL BEING THE PRIMARY RISKS AT THIS TIME.

HEAT INDEX VALUES WILL REACH THE MID 90S THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-053>057-062-063-181200-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-VERMILION-
317 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE
AREA AND MOVE INTO CENTRAL ILLINOIS AFTER MIDNIGHT. AT THIS
TIME...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY...THEN
SHOULD MAINLY BE NORTH OF I-72 THURSDAY NIGHT. ON FRIDAY...A COLD
FRONT WILL MOVE DOWN THROUGH THE AREA...BRINGING MORE THUNDERSTORMS.
DURING THIS PERIOD...THERE IS A SLIGHT RISK THAT ANY OF THESE
STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY RISKS AT THIS TIME.

AFTERNOON HEAT INDEX VALUES WILL BE IN THE MID 90S ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-181200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
317 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE
AREA AND MOVE INTO SOUTHEAST ILLINOIS TOWARD SUNRISE. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREAT.

FOR INTERESTS ALONG THE LITTLE WABASH RIVER...RIVER LEVELS ARE
EXPECTED TO RISE ABOVE FLOOD STAGE TODAY AND REMAIN THERE FOR THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RISK OF THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY. THEN ON
FRIDAY...A COLD FRONT WILL MOVE THROUGH THE AREA...BRINGING MORE
THUNDERSTORMS. DURING THIS PERIOD...THERE IS A SLIGHT RISK THAT
ANY OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY RISKS AT THIS TIME.

HEAT AND HUMIDITY WILL CONTINUE THROUGH FRIDAY...WITH AFTERNOON
HEAT INDEX VALUES FROM 95 TO AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE OVERNIGHT HOURS.

&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Special weather statement, Jun 18, 3:53 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
353 AM CDT THU JUN 18 2009

ILZ027>029-036-181000-
FULTON-KNOX-PEORIA-STARK-
353 AM CDT THU JUN 18 2009

...SIGNIFICANT WEATHER ALERT FOR KNOX...NORTHERN FULTON...PEORIA AND
STARK COUNTIES UNTIL 500 AM CDT...

AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONMOUTH...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ABINGDON...
  GALESBURG...
  KNOXVILLE...
  GILSON...
  MAQUON...
  WILLIAMSFIELD...

OTHER LOCATIONS AFFECTED INCLUDE...DELONG...DAHINDA...MONICA AND
KICKAPOO.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8967 4056 8969 4058 9046 4109 9045
      4116 9044
TIME...MOT...LOC 0853Z 273DEG 42KT 4089 9061

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:53 AM CDTSpecial Weather StatementILXKnox, Peoria, Stark67 min
Jun 18, 4:14 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Tazewell, Woodford61 min
Jun 18, 5:00 AM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Menard, Tazewell45 min
Jun 18, 5:12 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler48 min
Jun 18, 5:24 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford56 min
Jun 18, 5:30 AM CDTTornado WarningILXDeWitt, Logan, Macon, Tazewell45 min
Jun 18, 5:39 AM CDTSevere Thunderstorm WarningILXCass, Christian, Logan, Macon, Mason, Menard and 2 more66 min
Jun 18, 6:09 AM CDTSevere Thunderstorm WarningILXChampaign, Christian, Coles, DeWitt, Douglas, McLean and 5 more51 min
Jun 18, 6:51 AM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 3 more39 min
Jun 18, 7:19 AM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Edgar, Effingham and 4 more56 min
Jun 18, 1:03 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark57 min
Jun 18, 1:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.